# SDR CALA2014010200005

- Difficulty date: December 28, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 46,419 hours, 16,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307301
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ESCAPE SLIDE FELL OUT OF CASE WHEN DOOR WAS OPENED.  RII01983 SAFETY PINED SLIDE COMPLIED WITH VISUAL INSP OF SLIDE NO DISCREPANCIES.  REINSTALLED, OPERATIONS CHECKED IAW AMM 25-66-01.  SLIDE SAFETY PIN STOWED IN SLIDE PACK STOWAGE COMPARTMENT, AIRCRAFT OKAY TO CONTINUE.
